Get 40% off select Statistics books or choose from thousands of Archive eBooks at 9.99 each!

Applied Mathematical Sciences

Global Bifurcations and Chaos

Analytical Methods

Authors: Wiggins, Stephen

Free Preview

Buy this book

eBook $84.99
price for USA in USD (gross)
  • ISBN 978-1-4612-1042-9
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $109.99
price for USA in USD
  • ISBN 978-1-4612-1041-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

Global Bifurcations and Chaos: Analytical Methods is unique in the literature of chaos in that it not only defines the concept of chaos in deterministic systems, but it describes the mechanisms which give rise to chaos (i.e., homoclinic and heteroclinic motions) and derives explicit techniques whereby these mechanisms can be detected in specific systems. These techniques can be viewed as generalizations of Melnikov's method to multi-degree of freedom systems subject to slowly varying parameters and quasiperiodic excitations. A unique feature of the book is that each theorem is illustrated with drawings that enable the reader to build visual pictures of global dynamcis of the systems being described. This approach leads to an enhanced intuitive understanding of the theory.

Table of contents (4 chapters)

Table of contents (4 chapters)

Buy this book

eBook $84.99
price for USA in USD (gross)
  • ISBN 978-1-4612-1042-9
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $109.99
price for USA in USD
  • ISBN 978-1-4612-1041-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Global Bifurcations and Chaos
Book Subtitle
Analytical Methods
Authors
Series Title
Applied Mathematical Sciences
Series Volume
73
Copyright
1988
Publisher
Springer-Verlag New York
Copyright Holder
Springer-Verlag New York, Inc.
eBook ISBN
978-1-4612-1042-9
DOI
10.1007/978-1-4612-1042-9
Softcover ISBN
978-1-4612-1041-2
Series ISSN
0066-5452
Edition Number
1
Number of Pages
XIV, 495
Topics